# SDR CALA9900182

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 651734754
- Condition: Delaminated
- Location: Nr 13 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE LT WING NR 13 SPOILER UPPER TRAILING EDGE DELAMINATED.  THE SPOILER WAS REMOVED AND REPLACED IAW MM 27-61-00.
